# SDR AWXA960549

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7806 - DURING ROUTINE SCHEDULED C-10 MAINTENANCE CHECK, FOUND LEFT MAIN LANDING GEAR FORWARD BOTTLE PIN BUSHING CORRODED.  REPAIRED LEFT FRAME BS 685 PER ER 3-53-15-09, ENGINEERING REF, TCO-PAN-96-1300RR.  (M)
